Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Shann0n

Increasing your dose

Recommended Posts

Hey guys I started Accutane on 60mg/day exactly 32 days ago. I haven't (knock on a tree) experienced an initial breakout yet. I actually only have 2 pimples right now, few red marks/scabs. I was wondering if anyone knows if maybe increasing my dose to 80mg could cause the breakout to occur? Thanks a lot, good luck to all!

Hey, that's great that you haven't had the dreaded inital breakout!! :dance: :dance: Some people actually never have one although I have heard that increasing the dosage can cause one. Let's just hope that doesn't happen to you!! Good Luck! :)

Share this post


Link to post
Share on other sites

Does anyone know if increasing your dosage can/will always lead to a breakout?

Shannon, I was very nervous about going up....so I did 40 mgs one day and then 80 mgs the next and alternated like that for a week and then went all the way to 80 mgs with no major breakout.....

But I know some people did experience a break out from the doseage increase, but it seems to me that most did not.....I just continued going at the pace I was at....a few pimples here and there, but no explosion.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×